Jul 19, 2000
Response from Dr. Feinberg
You should see a doctor if you are experiencing symptoms of neuropathy as soon as you can. If it is medicine-related, then the sooner the medicine is switched, the better. However, this can happen to people with advanced HIV disease, and does not have to be a medication side effect.
What type of diarrhea is this?
- How Long Can You Test Negative For Hiv While Actually Being Positive?
- Does Hiv Cause Intestine Problems?
- Hiv Symptoms Rare After 6 Weeks
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
- What Do Genital Warts Look Like In Early Stages?
- Viral Infection Throat And Shingles
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.